# SDR UALA2012122107322

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 57,998 hours, 21,720 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AEVC CLASS 3 FAULT 26-15-15 SMOKE DETECTOR 1WA.  CFDS TEST OF ALL SMOKE DETECTORS CHECKED OKAY.  SHOULD READ REPLACED SMOKE DETECTOR 1WA REF MM.  CFDS TEST OF ALL SMOKE DETECTORS CHECKED OK.
